RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. Math. Res. Not. IMRN, 2015, Volume 2015, Issue 10, Pages 2784–2829 (Mi imrn1)  

A polar complex for locally free sheaves

Sergey Gorchinskiya, Alexei Roslybc

a Steklov Mathematical Institute, Moscow, Russia
b Institute for Information Transmission Problems, Moscow, Russia
c Institute of Theoretical and Experimental Physics, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00145
12-01-31506
12-01-33024
13-01-12420
11-01-00962
09-01-93106-NCNIL-a
Ministry of Education and Science of the Russian Federation NSh-2998.2014.1
ag.11.G34.31.0023
Dynasty Foundation
This research was partially supported by the grants RFBR 11-01-00145, 12-01-31506, 12-01-3302, 13-01-12420, NSh-2998.2014.1, and by Dmitry Zimin's Dynasty Foundation (to S.G.), by the grants RFBR 11-01-00962, RFBR-09-01-93106-NCNIL-a and by Ministry of Science and Education (to A.R.), and also by AG Laboratory NRU-HSE under the RF government grant no. ag.11.G34.31.0023.


DOI: https://doi.org/10.1093/imrn/rnu010


Bibliographic databases:

ArXiv: 1101.5114
Document Type: Article
Received: 27.04.2013
Revised: 25.12.2013
Accepted:06.01.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/imrn1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019